# SDR DALA2017071805535

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 72,979 hours, 54,740 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 280 RECEIVED FIRE INDICATION ON AFT CARGO FIRE ARMED SWITCH.  DID NOT GET AURAL OR MASTER WARNING.  FOLLOWED QRH.AND DISCHARGED BOTTLE 1.  FIRE INDICATION REMAINED ILLUMINATED FOR ABOUT 15MINS.  REPLACED THE NR 1 CARGO FIRE EXTINGUISHER CONTAINER AND SQUIBS.  ALSO REPLACED FIRE CONTROL PANEL. CARGO FIRE PROTECTION OPERATIONAL TESTS OK.
